| Catalog Number |
5C4482A |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the twist clamp of a minicap transfer set was not able to be closed completely.This was further described as, the "nurse tried very hard but seems can¿t be closed completely¿.This occurred ¿after exchanging to the patient¿ before use for peritoneal dialysis therapy.The transfer set was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.